# SDR AALA202102159027

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 33,972 hours, 13,732 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO OPEN FROM CABIN. REQUIRES FIRM PULL TO OPEN DOOR FROM PASSENGER SIDE AND OVERCOME SPRING TENSION OF ELECTRIC STRIKE. DOOR OPENS AS REQUIRED PER AMM 52-51-03. DOOR OPERATION NOT FAULTY.
